# SDR REXA2024021500188

- Difficulty date: November 7, 2023
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB, AFT DRAG ANGLE APPEARS TO BE CRACKED IN FWD RADIUS.     PERFORMED HFEC OF LH VSTAB AFT DRAG ANGLE SUSPECTED CRACK AREA IAW CRJ 900 NDTM PART 1 51-20-006-250-A01 REV 36 DATED 2/8/22. FOUND 1 INDICATION 0.5"" LONG, 100% FSH, MARKED ON PART. FAILED NDT. REPLACED L/H VERTICAL STAB AFT DRAG ANGLE P/N: AV670-21186-003 IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
